# SDR AALA20120602010

- Difficulty date: June 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BRACKET CRACKED JUST ABOVE CENTER FUEL TANK AT STATION 927, RIGHT SIDE AND BELOW NUMBER 5 SEAT TRACK.  INSTALLED NEW FLOORBEAM SUPPORT BRACKET PER AARD 51-10-00-5.
